# SDR CA970306007

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 71056002
- Condition: Broken
- Location: Elev
- Part time: 5,728 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR CONTROL DOWN SPRING DISCONNECTED AND BROKEN IN CENTER.  REPLACED.
